To refer to this page use:
|Abstract:||We prove that the Mobius function is linearly disjoint from an analytic skew product on the 2-torus. These flows are distal and can be irregular in the sense that their ergodic averages need not exist for all points. The previous cases for which such disjointness has been proved are all regular We also establish the linear disjointness of the Mobius function from various distal homogeneous flows.|
|Electronic Publication Date:||14-May-2015|
|Citation:||Liu, Jianya, Sarnak, Peter. (2015). THE MOBIUS FUNCTION AND DISTAL FLOWS. DUKE MATHEMATICAL JOURNAL, 164 (1353 - 1399. doi:10.1215/00127094-2916213|
|Pages:||1353 - 1399|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||DUKE MATHEMATICAL JOURNAL|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.